# SDR SWIA201642082

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 34,080 hours, 28,609 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 2 DEGREES WHILE ON APPROACH.  PERFORMED OPS CHECK OF THE FECU IAW AMM.  NO DEFECTS NOTED.  OPS CHECKS GOOD AT THIS TIME.  R & R FECU IAW AMM.  OPS CHECK GOOD AT THIS TIME.
